# SDR DALA2016021801248

- Difficulty date: February 17, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 68,263 hours, 50,912 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Condition: Failed
- Location: Anti Skid System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT OTBD ANTI-SKID LIGHT ILLUNINATED ON OAP AFTER GEAR WAS LOWERED.  CREW DECLARED EMERGENCY.  REPLACED ANTI-SKID CONTROL BOX AND RIGHT OTBD A/S TRANSDUCER.
